Authors: Avilés, Antonio
Poveda, Alejandro
Todorčević, Stevo 
Title: Rosenthal compacta that are premetric of finite degree
Journal: Fundamenta Mathematicae
Volume: 239
Issue: 3
First page: 259
Last page: 278
Issue Date: 1-Jan-2017
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm333-12-2016
Abstract: 
We show that if a separable Rosenthal compactum K is a continuous n-To-one preimage of a metric compactum, but it is not a continuous n-1-To-one preimage, then K contains a closed subset homeomorphic to either the n-split interval Sn(I) or the Alexandroff n-plicate Dn(2N). This generalizes a result of the third author that corresponds to the case n = 2.
Keywords: Alexandroff duplicate | Compact space of the first baire class | Double arrow space | Multidimensional version | Rosenthal compact space | Split interval
Publisher: Instytut Matematyczny Polskiej Akademii Nauk
Project: FEDER (No. MTM2014-54182-P)
Fundación Séneca - Región de Murcia (No. 19275/PI/14)
MECD (Spanish Government) (No. FPU15/00026)
Generalitat de Catalunya (No. SGR 437-2014)
NSERC (No. 455916)
CNRS (No. IMJ-PRG UMR7586)

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 14, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.